# SDR 2019FA0000028

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: General aviation
- Aircraft: N502MM
- Make and model: Hughes 369D
- Aircraft serial: 1170229D
- Aircraft time: 3,958 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Uniball
- Part number: E369A7013REVA
- Part serial: KAM30056
- Condition: Defective
- Location: Swashplate
- Part time: 93 hours
- Component: Swashplate
- Component part number: 369D27609501
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

HELICOPTER LEFT A WARM HANGER ON A COLD MORNING , FLEW OUT TO JOBSITE, SAT FOR ABOUT 30 MINS IN 11 DEGREES F WEATHER, AND COLLECTIVE WOULD NOT GO UP FROM BOTTOM OF TRAVEL STOP. HEAT WAS APPLIED TO THE UNI-BALL PART OF SWASHPLATE AND COLLECTIVE WOULD OPERATE AS BEFORE. SO IT WAS DETERMINED THAT ID OF UNI-BALL MUST BE UNDERSIZE AND THE COLD TEMPS CAUSED IT TO SHRINK SLIGHTLY ONTO MAST.
